# SDR SWAA2022123073981

- Difficulty date: November 21, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO SIDEPLATE SUPPORT, BS 727A - 767, RBL 21, S25R, WL 156.  FOUND OUT OF LIMITS IAW SRM 51-10-02-0G-0.  LOCATED & DRILLED A NEW ZEE CHANNEL BS 727 TO 767 IAW SRM 51-40-05-0G-0.   TREATED AND PRIMED IAW AMM 51-21-41-370-804, & 51-21-72-370-804.
